# SDR 2005FA0000278

- Difficulty date: February 9, 2005
- Submitted: February 9, 2005
- Operation: General aviation
- Aircraft: N9SP
- Make and model: Bell 430
- Aircraft serial: 49086
- Aircraft time: 992 hours
- Engine: Allsn 250C40B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 430310461101
- Part serial: ZV10085
- Condition: Worn
- Location: Swashplate
- Part time: 992 hours, 2,386 cycles
- Component: Swashplate, Bell
- Component part number: 430010400105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE DUPLEX BEARING P/N 430-310-461-101 S/N ZV10085 FOUND WORN ON LOWER RACE.
